American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Pavle V. M. Blagojevic, Sinisa T. Vrecica and Rade T. Zivaljevic. Computational topology of equivariant maps from spheres to complements of arrangements. Trans. Amer. Math. Soc. 361 (2009) 1007-1038. MR 2452832.
Abstract, references, and article information   
View Article: PDF

[2] Sheila Sundaram and Volkmar Welker. Group actions on arrangements of linear subspaces and applications to configuration spaces . Trans. Amer. Math. Soc. 349 (1997) 1389-1420. MR 1340186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Judith H. Silverman. Subgroup conditions for groups acting freely on products of spheres . Trans. Amer. Math. Soc. 334 (1992) 153-181. MR 1100700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Gaunce Lewis. The equivariant Hurewicz map . Trans. Amer. Math. Soc. 329 (1992) 433-472. MR 1049614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Washington Mio. Nonlinearly equivalent representations of quaternionic $2$-groups . Trans. Amer. Math. Soc. 315 (1989) 305-321. MR 937879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James F. Davis and R. James Milgram. Semicharacteristics, bordism, and free group actions . Trans. Amer. Math. Soc. 312 (1989) 55-83. MR 956031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gunnar Carlsson. Some restrictions on finite groups acting freely on $(S\sp{n})\sp{k}$ . Trans. Amer. Math. Soc. 264 (1981) 449-457. MR 603774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chao Chu Liang. ${\bf Z}\sb{(2)}$-knot cobordism in codimension two, and involutions on homotopy spheres . Trans. Amer. Math. Soc. 256 (1979) 89-97. MR 546908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ronald M. Dotzel. A converse of the Borel formula . Trans. Amer. Math. Soc. 250 (1979) 275-287. MR 530056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1